# SDR SWAA081208

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 43,601 hours, 36,592 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Part serial: MA5534
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING NR 4 SPOILER OUTBOARD CASTING CRACKED.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
